# SDR ASAA2023111146105

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 48,015 hours, 14,255 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONT CAB LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED BITE TEST ON BOTH PACK ZONE TEMP CONTROLLERS REF FIM 21-62TASK 801.FOUND FAULT ON FLT DECK TRIM VALVE ON ZONE TEMP CONTROL #2.FAULTRESETS AND CLEARS.NO HISTORY 60 DAYS.
